U.S. doctors online nowAsk doctors free
WI
A 65-year-old member asked:

can too much vitamin d cause a skin rash? i have been taking 6000 units daily for 1 month. rash started in arms and under chin. don't know if it's the letrozole i'm on or the vit d?

1 doctor answer2 doctors weighed in
Dr. Gurmukh Singh
Pathology 49 years experience
Vit D unlikely : Vitamin D is an unlikely cause of skin rash. Something in the vitamin pill may cause a rash if you happen to be allergic to the non-vitamin ingredient in the pill. Wish you good health!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Sep 27, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.